# SDR KBM2006F00008

- Difficulty date: December 31, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 11010214
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT BROKEN, REMOVED AND REPLACED.  (K)
